# SDR CA140603002

- Difficulty date: June 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,064 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR STEER FAIL CAUTION MESSAGE ON SELECTION OF GEAR DOWN FOR LANDING. USED DIFF TO STEER .  RESOLUTION  ACFT POWER RESET.  FAULT CLEARED, NO ACTIVE FAULT, IAW FIM 45-45-00-810-973-A, TRANSITORY CONDITION OF THE STEERING MODULE, MAU2-MOD3/4.  SYSTEM FUNCTION CHECK.
